Pubblicazioni

Lyoubomira SOFTOVA PALAGACHEVA Pubblicazioni


2018
Contributo in Atti di convegno
Nonlinear parabolic operators with perturbed coefficients.
In: Proceedings of 3rd International Conference on Pure and Applied Mathematics Department of Mathematics, University of Sargodha, Sargodha November 10-11, 2017 Delhi 110 052 RGN PUBLICATIONS Vol.9, Pag.277-292
3rd International Conference on Pure and Applied Mathematics
Department of Mathematics, University of Sargodha, Sargodha, Pakistan November, 10-11, 2017
Lutz, Recke; SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.26713/cma.v9i3.790
Codice identificativo ISI: WOS:000454846900003
Visualizza sul Database dei Prodotti (IRIS)